# SDR DXTA2025072804365

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N864QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000116
- Aircraft time: 1,458 hours, 855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 009462
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS DID NOT ILLUMINATE WHEN SELECTING PAX SAFETY SWITCH TO ON. EMER LIGHT CHARGING PROCEDURE WAS USED ON TWO PREVIOUS PREFLIGHTS WITH A SUCCESFUL TEST OF ALL LIGHTS AND SWITCHES. EMER LIGHTS TESTED ON POST FLIGHT FUNCTION IN ON POSITION, NOT IN ARM. PERFORMED POWER ON CHECKS. PERFORMED EMERGENCY LIGHTS OPS CHECK. OPS CHECK SATISFACTORY. CONTACTED MCC. MCC ELECTED TO HAVE ALL-FOUR EMERGENCY LIGHT BATTERY PACKS CHANGED. RETRIEVED PARTS. GAINED ACCESS TO AFT EMERGENCY LIGHT POWER SUPPLIES. REMOVED #3 EMERGENCY LIGHT POWER SUPPLY PN: CBS28-1 SN: 009465 DUE TO INOP. AND INSTALLED NEW #3 EMERGENCY LIGHT POWER SUPPLY PN: 6430028-1 SN: G25-11758. REMOVED #4 EMERGENCY LIGHT POWER SUPPLY DUE TO INOP. AND INSTALLED NEW #4 EMERGENCY LIGHT POWER SUPPLY PN: 6430028~1 SN: G25-11_755. CLOSED ACCESS. ALLOWED TIME FOR POWER SUPPLIES TO CHARGE. POWER SUPPLIES ARE CHARGED. PERFORMED OPS CHECK. OPS CHECK SATISFACTORY. ALL WORK DONE IAW CE-700 AMM 33-50-05.26JUL2025
